# SDR CALA2024030600647

- Difficulty date: March 3, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N69840
- Make and model: Boeing 737924ER
- Aircraft serial: 42181
- Aircraft time: 28,665 hours, 10,361 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Door Flt Lock
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

EMERGENCY SLIDE/OVERWING LIGHT DOES NOT GO OFF RIGHT LIGHT CAME ON DURING TO ROLL AT 30KTS GAVE CLEARANCE TO INSTALL AFT RIGHT HAND OVERWING EMERGENCY HATCH IAW GMM.09-25-05 VERIFIED INSTALLATION OF RIGHT AFT EMERGENCY EXIT DOOR IAW. AMM 52-22-00-400-802. UP TO STEP E (J) PSEU BITE TEST EXISTING FAULT NOTED, R FL SW FAULT WITH MSG 52-72008. PERFORMED OVERWING DOOR FLIGHT LOCK TEST IAW WITH FIM 52-20 TASK 801. ALL FLIGHT LOCK CHECK GOOD. REF. SSM 52-71-14-101.WHILE T/S OPEN WIRE TO SWITCH S1114 FOUND WIRES TO SWITCH BROKEN . NEEDS NEW SWITCH REF AMM 52-22-41-020-802.( M&E 29-5220-3-0007 ) PART IS NEAR DOOR. REMOVED RIGHT AFT EMERGENCY EXIT DOOR REF AMM 52-22-00-000-801 FOR MAINTENANCE. REQUEST CLEARANCE TO INSTALL INSTALLED RIGHT AFT EMERGENCY EXIT DOOR REF AMM 52-22-00-400-802 UP TO STEP E (J) REMOVED AND REPLACED SWITCH S1114 ON AFT RIGHT OVERWING EMERGENCY EXIT DOOR. REF WDM 52-71-14-1. EMERGENCY EXIT DOOR TEST FAILED (OVERWING DOORS WOULD NOT LOCK. INDICATION TEST PASSED). REQUIRES FURTHER TROUBLESHOOTING.  FOLLOWED EMERGENCY EXIT DOOR TEST IRW AMM 52-22-00. OPS CHECK GOOD. NO CURRENT FAULT.
